# SDR GTIA200700004

- Difficulty date: December 27, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug MD 83
- Aircraft serial: 49619
- Aircraft time: 48,849 hours, 21,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CRACKED.  INSTALLED NEW INTERCOSTAL.
